MAUDE Adverse Event Report: ABBOTT VASCULAR INC. PERCLOSE PROGLIDE¿; DEVICE, HEMOSTASIS, VASCULAR

ABBOTT VASCULAR INC. PERCLOSE PROGLIDE¿; DEVICE, HEMOSTASIS, VASCULAR
Model Number 12673-03
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the information received, the investigation determined that the reported issue appears to be related to operational context.In this case, it is likely that interaction with the patient anatomy or friable femoral vessel contributed to the reported difficulty.Based on the results of the complaint investigation, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported this was a venotomy closure of the right common femoral vein using the pre-close technique prior to a pulsed field ablation (pfa) procedure.The suture of a proglide device was successfully placed.The sheath was upsized to 13f and the pfa procedure was completed.Reportedly post procedure, the knot was advanced but the suture had partially captured the vessel; therefore, hemostasis was not achieved.Manual compression was applied to achieve hemostasis.There were no reported adverse patient sequela and no reported clinically significant delay in the procedure or therapy.No additional information was provided.

Brand Name
PERCLOSE PROGLIDE¿
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary UNK
EI   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key25355067
Report Number2024168-2026-02211
Device Sequence Number16105296
Product Code MGB
UDI-Device Identifier08717648013089
UDI-Public(01)08717648013089(17)271130(10)6012341
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P960043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number12673-03
Device Catalogue Number12673-03
Device Lot Number6012341
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2026
Initial Report FDA Received Date06/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/23/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown